On a discrete bilinear singular operator

Dong Dong

Classical Analysis and ODEs mathscidoc:1910.43453

Comptes Rendus Mathematique, 355, (5), 538-542, 2017.5
We prove that for a large class of functions P and Q, the discrete bilinear operator T P, Q (f, g)(n)= m Z{0} f (n P (m)) g (n Q (m)) 1 m is bounded from l 2 l 2 into l 1+ , for any (0, 1].
No keywords uploaded!
[ Download ] [ 2019-10-20 17:53:43 uploaded by Dong_Dong ] [ 313 downloads ] [ 0 comments ]
@inproceedings{dong2017on,
  title={On a discrete bilinear singular operator},
  author={Dong Dong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020175343907547982},
  booktitle={Comptes Rendus Mathematique},
  volume={355},
  number={5},
  pages={538-542},
  year={2017},
}
Dong Dong. On a discrete bilinear singular operator. 2017. Vol. 355. In Comptes Rendus Mathematique. pp.538-542. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020175343907547982.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved